International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 10, Pages 637-654

a-minimal sets and related topics in transformation semigroups (I)

Masoud Sabbaghan and Fatemah Ayatollah Zadeh Shirazi

Department of Mathematics, Faculty of Science, The University of Tehran, Enghelab Ave., Tehran, Iran

Received 20 January 1999; Revised 12 September 1999

Copyright © 2001 Masoud Sabbaghan and Fatemah Ayatollah Zadeh Shirazi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We deal with a-minimal sets instead of minimal right ideals of the enveloping semigroup and obtain a partition of disjoint isomorphic subgroups of some of its subsets. We also give some generalizations of almost periodicity and distality in the transformation semigroups and obtain similar results.